# SDR AALA202202150605

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737*
- Aircraft serial: 29546
- Aircraft time: 58,526 hours, 24,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR LIFTED UP BY JET-BRIDGE WHILE IN OPEN POSITION. REMOVED AND REPLACED L1 DOOR GUST LOCK ASSEMBLY PER AMM 52-11-21.
